# SDR 96ZZZX1397

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18786
- Make and model: Boeing 727232
- Aircraft serial: 20641
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 420.0 FLOOR BEAM UPPER CHORD HAS LEVEL 2 CORROSION AT SEVERAL AREAS FROM RBL 10 TO RBL 60.  REMOVED CORROSION PER SRM 51-10-6.  WITHIN LIMITS PER SRM 53-10-1 EXCEPT AT RBL 14.  REPAIRED WITH NESTED ANGLES PER SRM 51-40-4.
